Sh:470

Bib entry
@article{Sh:470,
 author = {Ros{\l}anowski, Andrzej and Shelah, Saharon},
 title = {{Norms on possibilities. I. Forcing with trees and creatures}},
 journal = {Mem. Amer. Math. Soc.},
 fjournal = {Memoirs of the American Mathematical Society},
 volume = {141},
 number = {671},
 year = {1999},
 pages = {xii+167},
 issn = {0065-9266},
 doi = {10.1090/memo/0671},
 mrclass = {03E05 (03E35 03E40 03E55)},
 mrnumber = {1613600},
 mrreviewer = {A. Kanamori},
 doi = {10.1090/memo/0671},
 note = {\href{https://arxiv.org/abs/math/9807172}{arXiv: math/9807172}},
 arxiv_number = {math/9807172}
}